# SDR SWAA2018010518856

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N775SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30590
- Aircraft time: 61,854 hours, 36,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A651618
- Part serial: 0006921
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR MACHINED BEAM CRACKED IN THE RADIUS AT HANDLE MECHANISM LOWER FORWARD INBOARD MOUNT BOLT.  R&R R1 DOOR PER AMM.
